ITEM METADATA RECORD
Title: Cosmological effects of Weibel-type instabilities
Authors: Lazar, Marian ×
Schlickeiser, R
Wielebinski, R
Poedts, Stefaan #
Issue Date: Mar-2009
Publisher: University of Chicago Press for the American Astronomical Society
Series Title: Astrophysical Journal vol:693 issue:2 pages:1133-1141
ISSN: 0004-637X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Plasma-astrophysics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
pp303-ApJ-Lazar-COSMOLOGICAL EFFECTS OF WEIBEL-TYPE INSTABILITIES.pdf Published 316KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science